Affordable Access

Publisher Website

Uniform persistence and global stability of two prey-predator pairs linked by competition

Authors
Journal
Mathematical Biosciences
0025-5564
Publisher
Elsevier
Publication Date
Volume
99
Issue
1
Identifiers
DOI: 10.1016/0025-5564(90)90137-n

Abstract

Abstract General models of two predator-prey systems are considered in which the prey are linked through competition and the predators are not directly linked. The persistence criteria based upon a technique developed by Gard is obtained. In addition, a condition for the global asymptotic stability of the interior equilibrium is discussed.

There are no comments yet on this publication. Be the first to share your thoughts.